Ozempic diarrhoea is killing me

M

Mikey_D

New member
Oct 17, 2022
1
0
1
Good day. Since about a month and a half ago, I've been using ozempic. First of all, I need to tell you about my medical condition. I was diagnosed with type 2 diabetes when I was 40 years old. From that moment, I started my struggle with excess weight and high sugar. There were different diets, gruelling training, and even fasting on that way. But all that helped only for a short time. Then, I gained the weight back.

Eventually, my doctor advised me to try Ozempic. The dosage of 0.5 milligrams was perfect; there were no Ozempic side effects, and I realized that I had very little hunger for meals. Earlier I had to eat a big plate of meat and vegetables to feel full in the morning. Now I'm okay with a small yoghurt for breakfast. Due to these Ozempic effects, I was able to drop 5 pounds in only one month!!

But! The situation became much more difficult once the dosage was raised to 1 MG. The adverse effects were of a very serious kind. Ozempic diarrhoea is killing me.. I have already been in touch with my primary care physician to determine the next step (I don't want to spend the rest of my life in the bathroom)...
 
D

Diadonna

New member
Jul 4, 2022
2
0
1
Thanks for sharing! How are you, news? From your message, it's evident to me that you need to come back to the previous dosage of 0,5 mg. Then side effects from Ozempic will return to normal. I had a similar situation, and my doctor decided I should not take the maximum dose. She said that not all the patients could stand such a big concentration. That shouldn't be a problem if you have the desired effect with the previous dosing. Of course, we all are different, and you will probably find another way out. I just wanted to share my experience. Best of luck.